Indice de Morse des applications harmoniques de la sphère
Compositio Mathematica, Volume 95 (1995) no. 3, p. 343-362
@article{CM_1995__95_3_343_0,
     author = {El Soufi, Ahmad},
     title = {Indice de Morse des applications harmoniques de la sph\`ere},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {3},
     year = {1995},
     pages = {343-362},
     zbl = {0924.58012},
     mrnumber = {1318092},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1995__95_3_343_0}
}
El Soufi, Ahmad. Indice de Morse des applications harmoniques de la sphère. Compositio Mathematica, Volume 95 (1995) no. 3, pp. 343-362. http://www.numdam.org/item/CM_1995__95_3_343_0/

[1] Bums, D., Burstall, F., De Bartolomeis, P. and Rawnsley, J., Stability of harmonie maps of Kähler manifolds, J. Diff. Geom. 30 (1989) 579-594. | MR 1010173 | Zbl 0678.53062

[2] Eells, J. and Lemaire, L., Selected topics in harmonie maps, C.B.M.S. Regional Conf. Ser. 50, A.M.S., Providence (1983). | MR 703510 | Zbl 0515.58011

[3] Eells, J. and Lemaire, L., A report on harmonie maps, Bull. London Math. Soc. 10 (1978) 1-68. | MR 495450 | Zbl 0401.58003

[4] El Soufi, A., Applications harmoniques, immersions minimales et transformations conformes de la sphère, Compositio Math. 85(3) (1993). | Numdam | MR 1214448 | Zbl 0777.58010

[5] El Soufi, A. and Ilias S., Immersions minimales, première valeur propre du Laplacien et volume conforme, Math. Ann. 275 (1986) 257-267. | MR 854009 | Zbl 0675.53045

[6] El Soufi, A. and Ilias, S., Une inégalité du type "Reilly" pour les sous-variétés de l'espace hyperbolique, Comment. Math. Helv. 67 (1992) 167-181. | MR 1161279 | Zbl 0758.53029

[7] Ferreira, M.J., Morse indices for certain harmonie maps of surfaces, Bull Soc. Math. Belg. B36 (1984) 131-153. | MR 777193 | Zbl 0561.58010

[8] Gallot, S. and Meyer, D., Opérateur de courbure et Laplacien des formes différentielles d'une variété riemannienne, J. Math. Pures Appl. 54 (1975) 259-289. | MR 454884 | Zbl 0316.53036

[9] Iwasaki, I. and Katase, K., On the spectra of Laplace operator on Λ*(Sn), Proc. Japan. Acad. 55, A (1979) 141-145. | Zbl 0442.58029

[10] Lawson, H.B. and Simons, J., On stable currents and their application to global problems in real and complex geometry, Ann. of Math. 98(2) (1973) 427-450. | MR 324529 | Zbl 0283.53049

[11] Lichnerowicz, A., Applications harmoniques et variétés Kählériennes, Sympos. Math. 3 (1970) 341-402. | MR 262993 | Zbl 0193.50101

[12] Ohnita, Y. and Udagawa, S., Stability of harmonie maps from Riemann surfaces to compact Hermitian symmetric spaces, Tokyo J. Math. 10 (1987) 385-390. | MR 926250 | Zbl 0646.58019

[13] Ramanathan, J., A remark on the energy of harmonie maps between spheres, Roky Mountain J. Math. 16 (1986) 783-790. | MR 871035 | Zbl 0611.58022

[14] Simons, J., Minimal varieties in Riemannian manifolds, Ann. of Math. 88 (1968) 62-105. | MR 233295 | Zbl 0181.49702

[15] Siu, Y.T., The complex analyticity of harmonie maps and the strong rigidity of compact Kähler manifolds, Ann. of Math. 112(2) (1980) 73-111. | MR 584075 | Zbl 0517.53058

[16] Siu, Y.T., Yau, S.T., Compact Kähler manifolds of positive bisectional curvature, Invent. Math. 59 (1980) 189-204. | MR 577360 | Zbl 0442.53056

[17] Smith, R.T., The second variation formula for harmonie mappings, Proc. Am. Math. Soc. 47 (1975) 229-236. | MR 375386 | Zbl 0303.58008

[18] Urakawa, H., Stability of harmonie maps and eigenvalues of the Laplacian, Trans. Amer. Math. Soc. 301 (1987) 557-589. | MR 882704 | Zbl 0621.58010

[19] Xin, Y.L., Some results on stable harmonie maps, Duke Math. J. 47 (1980) 609-613. | MR 587168 | Zbl 0513.58019